Please use this identifier to cite or link to this item:
Title: Re: Estimation of Bias in Nongenetic Observational Studies Using "Mendelian Triangulation" by Bautista et al.
Authors: Thomas, DC
Lawlor, DA
Thompson, JR
First Published: Jul-2007
Citation: ANNALS OF EPIDEMIOLOGY, 2007, 17 (7), pp. 511-513
DOI Link: 10.1016/j.annepidem.2006.12.005
ISSN: 1047-2797
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.